# SDR CA150309006

- Difficulty date: March 4, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 10,996 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2700 · Flight Control System
- Part: Bearing
- Part number: MS289135C
- Condition: Seized
- Location: Not Reported
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE CHECKING COMMUNIQUE 2015-01-ATA27 IT WAS NOTICED THAT THE BOLT WAS BADLY CORRODED AND THE BEARING WAS SEIZED.  A NEW BOLT AND BEARING WAS INSTALLED.
